General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 2002, Volume 71, Issue 5, Pages 643–651 (Mi mz373)  

This article is cited in 18 scientific papers (total in 18 papers)

Multipliers in Dual Sobolev Spaces and Schrödinger Operators with Distribution Potentials

A. A. Shkalikova, J.-G. Bak

a M. V. Lomonosov Moscow State University

Abstract: Certain sufficient conditions for functions to be embedded in the space of multipliers from the Sobolev space $H^\alpha _p({\mathbb R}^n)$ to the dual space $H^{-\alpha }_{p'}({\mathbb R}^n)$ are obtained in the present paper. In the case $\alpha >n/p$ a criterion is found, i.e., a precise description of these spaces of multipliers is given. The obtained results are applied to define the Schödinger operator with distribution potentials.


Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:5, 587–594

Bibliographic databases:

UDC: 517.983
Received: 30.10.2001

Citation: A. A. Shkalikov, J. Bak, “Multipliers in Dual Sobolev Spaces and Schrödinger Operators with Distribution Potentials”, Mat. Zametki, 71:5 (2002), 643–651; Math. Notes, 71:5 (2002), 587–594

Citation in format AMSBIB
\by A.~A.~Shkalikov, J.~Bak
\paper Multipliers in Dual Sobolev Spaces and Schr\"odinger Operators with Distribution Potentials
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 5
\pages 643--651
\jour Math. Notes
\yr 2002
\vol 71
\issue 5
\pages 587--594

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Prokhorov, V. D. Stepanov, “Weighted Estimates for the Riemann–Liouville Operators and Applications”, Proc. Steklov Inst. Math., 243 (2003), 278–301  mathnet  mathscinet  zmath
    2. Neiman-Zade, MI, “Strongly elliptic operators with singular coefficients”, Russian Journal of Mathematical Physics, 13:1 (2006), 70  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Hryniv, RO, “Eigenvalue asymptotics for Sturm-Liouville operators with singular potentials”, Journal of Functional Analysis, 238:1 (2006), 27  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Yu. V. Pokornyi, M. B. Zvereva, S. A. Shabrov, “Sturm–Liouville oscillation theory for impulsive problems”, Russian Math. Surveys, 63:1 (2008), 109–153  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Djakov P., Mityagin B., “Spectral gaps of Schrodinger operators with periodic singular potentials”, Dyn Partial Differ Equ, 6:2 (2009), 95–165  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Djakov P., Mityagin B., “Fourier Method for One-Dimensional Schrodinger Operators with Singular Periodic Potentials”, Topics in Operator Theory, Vol 2: Systems and Mathematical Physics, Operator Theory Advances and Applications, 203, eds. Ball J., Bolotnikov V., Helton J., Rodman L., Spitkovsky I., Birkhauser Verlag Ag, 2010, 195–236  crossref  mathscinet  isi
    7. A. I. Parfenov, “A characterization of multipliers in the Hedberg–Netrusov spaces”, Siberian Adv. Math., 22:1 (2012), 13–40  mathnet  crossref  mathscinet  elib
    8. V. A. Mikhailets, V. M. Molyboga, “On the Spectrum of Singular Perturbations of Operators on the Circle”, Math. Notes, 91:4 (2012), 588–591  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. Gesztesy F., Weikard R., “Some Remarks on the Spectral Problem Underlying the Camassa-Holm Hierarchy”, Operator Theory in Harmonic and Non-Commutative Analysis, Operator Theory Advances and Applications, 240, eds. Ball J., Dritschel M., TerElst A., Portal P., Potapov D., Birkhauser Verlag Ag, 2014, 137–188  crossref  mathscinet  zmath  isi
    10. Eckhardt J., Gesztesy F., Nichols R., Teschl G., “Supersymmetry and Schrodinger-Type Operators With Distributional Matrix-Valued Potentials”, J. Spectr. Theory, 4:4 (2014), 715–768  crossref  mathscinet  zmath  isi  scopus  scopus
    11. I. V. Tsylin, “On the Regularity of Solutions of Variational and Boundary-Value Problems in Domains with Hölder Boundary”, Math. Notes, 99:5 (2016), 785–791  mathnet  crossref  crossref  mathscinet  isi  elib
    12. L. K. Kusainova, A. Myrzagaliyeva, Ya. T. Sultanaev, “On the Boundedness of the Schrödinger Operator in Weighted Sobolev Spaces”, Math. Notes, 99:6 (2016), 948–953  mathnet  crossref  crossref  mathscinet  isi  elib
    13. J. V. Tikhonov, I. A. Sheipak, “On the string equation with a singular weight belonging to the space of multipliers in Sobolev spaces with negative index of smoothness”, Izv. Math., 80:6 (2016), 1242–1256  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. I. V. Tsylin, “Regularity of solutions to Dirichlet boundary value problem in domains on a manifold”, Moscow University Mathematics Bulletin, 71:5 (2016), 204–207  mathnet  crossref  mathscinet  isi
    15. A. A. Belyaev, A. A. Shkalikov, “Multipliers in Spaces of Bessel Potentials: The Case of Indices of Nonnegative Smoothness”, Math. Notes, 102:5 (2017), 632–644  mathnet  crossref  crossref  mathscinet  isi  elib
    16. A. A. Belyaev, A. A. Shkalikov, “Multipliers in Bessel potential spaces: the case of smoothness indices of different sign”, St. Petersburg Math. J., 30:2 (2019), 203–218  mathnet  crossref  mathscinet  isi  elib
    17. V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis”, Math. Notes, 105:1 (2019), 91–103  mathnet  crossref  crossref  mathscinet  isi  elib
    18. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line”, Russian Math. Surveys, 74:6 (2019), 1075–1115  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:440
    Full text:163
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020